Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed uterine bleeding. Dark brown bleeding after taking natural pill to reset period. How to rectify?

Hello I was diagnosed with uterine bleeding in July 2012, I took a natural pill to reset my period. Well I never came on in August but instead in September. My cycle changed for the worst because I ve been having dark brown blood ever since then I barely see the actual color of blood. What should I do to reset my cycle? Please help
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The dark brown bleeding that you are having is suggestive of an old blood. This can happen due to mild hormonal disturbance. Most of the times such bleeding is self limiting and stops without a treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor